# SDR QXEA0003275

- Difficulty date: December 19, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 38,261 hours, 49,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-#2 OVERHEAD EXIT SIGN HAS INOPERATIVE BULBS. REPLACED CIRCUIT BOARD. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
